Dieting with Obstacles - HELP....Hypo Thryoid..Med amt.??




View Full Version : HELP....Hypo Thryoid..Med amt.??


Skinny4baby
09-05-2008, 09:45 PM
Hi!...I just recently had my TSH checked and it came back 4.13? Normal level stopped at 3.3. RE put me on 75 MCG of Synthroid?? From alot of reading I have been doing...This seems a little to high mcg to start off with if my level is only at 4.13???

Also...I am on Glucophage for Insulin Rest. Does anyone take both safely? Has anyone had luck with lowering their TSH naturally? Also...I have been trying to have a baby for over five yrs. Has anyone had trouble ttc and go on to get pregnant AFTER starting meds for hypothyroid?

Any information is greatly appreciated. :)


Bette k
09-06-2008, 11:08 PM
Hi,
I can't answer your question about the synthroid dose, but it doesn't seem that high but I bounce back and forth between 150 and 175 dosage, but I have no thyroid. The dr should do a test after about 2 months to see if the doeage is too high, but call if you have any bad side effects like heart palpatations.
I am on glucophage for insulin resistance and they work very well together. Once your thyroid and insulin are working right you will be totally amazed at how great you feel.
Bette K

Kelly46
09-12-2008, 08:00 PM
skinny,
Be careful. I work for a Doc. WE've had a couple women come to us over the past few weeks where their Doc put them on too much synthroid. They were doing it to help the ladies lose weight. But there's a huge danger in this with the heart. It's not healty.

I've been hypo for 20 years now. My last tsh was 8.4 and I'm only on 100 mcg's of the medicine. Each lab has it's own value.

I would suggest that if you start feeling a rapid heart rate you call you Doc.


Kelly


Kelly46
09-12-2008, 08:01 PM
Bette,
I had my labs done for insulin antibodies today. I hear it's worse during peri menopause.

QuilterInVA
09-12-2008, 09:02 PM
Anything over 5 by either set of standards is undertreatment. I am on 250 mcg of Synthroid and my level is still 4.9. I'll be retested next week and probably increased to 300. I've developed Barrett's Esophagus as a result of GERD and my GI Doc told me to get retested because if undertreated it makes GERD worse. My hypothyroidism is due to Hashimoto's Thyroidities (autoimmune disease).